# SDR P5CA9700429

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 2412, FORWARD OF STABILIZER JACK SCREW ACCESS DOOR, SKIN DISPLAYS EVIDENCE OF BULGING AROUND FASTENER HEADS.  FUSELAGE SKIN EXTERNAL REPAIR DONE IAW BOEING SRM 53-30-03.
